U.S. doctors online nowAsk doctors free
Top answers from doctors based on your search:
Disclaimer

Does ibuprofen reduce swelling

A 39-year-old member asked:
Dr. Michael Miller
Wound care 37 years experience
Monitoring Centers: Lymphatic system absorbs/carries things too big to go into the arteries/veins like bacteria eaten by white cells and digested food. Lymph nodes "taste... Read More
A 48-year-old member asked:
Dr. Clarence Grim
Endocrinology 58 years experience
Ibuprofen: I swelling due to inflammation yes. If due to infection not likely. Discuss with your Dr.
A 49-year-old female asked:
Dr. Louise Andrew
A Verified Doctoranswered
Emergency Medicine 47 years experience
Ask your surgeon: for alternatives for pain control, but if truly ALLERGIC to Ibuprofen must avoid all NSAID's. Having said that, there are a few herbal things that do... Read More
A 16-year-old male asked:
Dr. Richard Williams
Pharmacy 19 years experience
Have it checked: You may have injured it somehow but your symptoms may also indicate an infection. See your physician who can make the diagnosis and suggest treatment.... Read More
A 21-year-old female asked:
Dr. Liesa Harte
Family Medicine 30 years experience
Ibuprofen: They are essentially cousins. Ibuprofen starts working more quickly, but doesn't last as long so you have to repeat the dose more often. Naproxen ta... Read More
A 25-year-old female asked:
Dr. Matthew Wilkin
Podiatry 25 years experience
Yes: unless you have a sensitivity or allergy to NSAIDS or you have had a previous G.I. ulcer, you should be able to take the ibuprofen for the pain and sw... Read More
A 18-year-old female asked:
Dr. Jeff McFadden
Family Medicine 25 years experience
Drainage: It sounds like you may have an abscess. I would see your physician or urgent care if it's painful for probable incision and drainage. You may also n... Read More
A 28-year-old female asked:
Dr. Pierrette Mimi Poinsett
Pediatrics 39 years experience
No: Ibuprofen is a pain reliever has no effect on swelling associated with a poison ivy rash. Over the counter oral antihistamines such as benadryl or cet... Read More
A 34-year-old female asked:
Dr. Thomas Namey
Rheumatology 49 years experience
Salsalate?: This drug is a derivative of aspirin, but does not have an effect on prostaglandin formation, and is generally safe for people with intolerance to oth... Read More
A 29-year-old male asked:
Dr. Jeffrey Bowman
39 years experience
Could be: Many possibilities, have you had an mri. Likely tedonitis but could be arthritis etc.